# SDR GTIA2020030535063

- Difficulty date: March 4, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 54,249 hours, 25,427 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FWD & AFT LAVS INOP-RESET CIDS IAW AMM 23-73-00 OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
